# SDR SWAA2021080544424

- Difficulty date: April 23, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 41,011 hours, 24,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 241ZF HAS FIBER DAMAGE TOP SURFACE / RECEIVED NEW FLOOR PANEL 241ZF AND INSTALLED ON CARD JPANEL-241-CLOSE.
